# SDR SWAA2023102513036

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN R/H AFT FLIGHT ATTENDANT SEAT FLASHLIGHTS (2EA) ARE INOP.<[01] UPON FURTHER INVESTIGATION FOUND AFT ATTENDANT FLASHLIGHT CONNECTORS TO BE DISCONNECTED; RECONNECTED CONNECTOR AND INSTALLED ON THE MOUNTING BRACKET IAW AMM 25-64-00-900-806.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
